The effects of weak hyperbolicity on the diffusion of heat

King, A.C., Needham, D.J. and Scott, N.H. (1998) The effects of weak hyperbolicity on the diffusion of heat. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 454 (1974). pp. 1659-1679.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 19 Dec 2018 17:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20828
DOI:

Actions (login required)

View Item